Possibly a too much info question, but need advice!

Discussion in 'Cambridge Weight Plan' started by Anne-Marie2008, 8 March 2009 Social URL.

  1. Anne-Marie2008

    Anne-Marie2008 Member

    Posts:
    9
    Likes Received:
    0
    Diet:
    Cambridge
    Hi,

    I've been on SS+ for 3 weeks now and all going well, however I also take the pill (microgynon 30) and since Friday, I've been having a period which I am not due.
    Could this be the diet affecting me?
    Any ideas?
     
  2. Avatar

    MiniMins.com Matched Content

  3. flowey

    flowey Silver Member

    Posts:
    527
    Likes Received:
    8
    Start Weight:
    14st4lb
    Current Weight:
    13st8lb
    Goal Weight:
    12st8lb
    Lost(%):
    0st10lb(5%)
    Diet:
    cambridge
    I can't think where, but I heard someone else post the same here. I'm now late (n-preg) and I think due to diet. Aparently its something to do with the ketosis, you end up with a higher eostrogen level, (I'm no doctor). Others may post with more knowledge on the matter, but I've seen posts of people discussing that that departments a little different on this diet. Speak to your CDC.
     
  4. goolian

    goolian Fab & Fit For Florida

    Posts:
    1,302
    Likes Received:
    5
    Diet:
    Slimming World
    there are loads of posts about problems with erratic periods... it cos of change of diet, your hormones dunno what they wanna do... don't worry :)
     
  5. Jennie_bl

    Jennie_bl Full Member

    Posts:
    60
    Likes Received:
    0
    Start Weight:
    14st9lb
    Current Weight:
    12st13lb
    Goal Weight:
    10st7lb
    Lost(%):
    1st10lb(11.71%)
    Diet:
    slim and save
    Hi, I'm exactly the same and on week 3 and microgynon 30 too... its really annoying me!!! go away stupid period!!!!!
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...